# SDR 2006UALA02218

- Difficulty date: November 19, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 59,106 hours, 9,635 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 5ab, 5ef &
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 5AB, 5EF, AND 7EF EEL LIGHT BARS WILL NOT ILLUMINATE.
